MathSciNet Relay Station
MathSciNet bibliographic data
MR2085300 52A39
Hu, Changqing; Ma, Xi-Nan; Shen, Chunli On the Christoffel-Minkowski problem of Firey's $p$-sum. Calc. Var. Partial Differential Equations 21 (2004), no. 2, 137–155.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement